Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: really drowsy now  (Read 62 times)

0 Members and 1 Guest are viewing this topic.

Offline Smalm

  • Live everyday like it's your last for one day will be your last!
  • Hero Member
  • *****
  • Posts: 696
  • Country: us
  • Rec's: 5
  • Gender: Female
  • Mood: Happy
    Happy
  • treatment in progress, better life, no HA!
    • Poke This Member
really drowsy now
« on: July 02, 2014, 02:15:34 PM »
I take 25mg of Venlafaxine at about 8:30 AM and I was really drowsy, so drowsy that I slept an extra three hours and am still waking up at 12:10 PM  :laugh3: . Anyways  was wondering if I should take it in the night? It's summertime so I usually go to bed between 10-11 PM but when I'm with my cousins (or if it's the Fourth of July  :happy0151:) then I stay up until 12 or even 2 AM or later. Since my sleep pattern is so off should I just continue to take it in the morning and just sleep it off in the morning since I generally have nothing to do? I just really don't want to ruin the fun for my cousins for we all try to win by staying awake the longest... this med can cause insomnia (plus my anxiety has been causing this) but no need to worry about anxiety anymore.  :happy0180:
Bookmark and Share
On medication, which is doing great! I love the major improvements it has made for me and he people around me for when I have anxiety I make others suffer, but not anymore!

Online insights

  • Hero Member
  • *****
  • Posts: 3975
  • Country: au
  • Rec's: 91
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: really drowsy now
« Reply #1 on: July 02, 2014, 06:17:16 PM »
Since my sleep pattern is so off should I just continue to take it in the morning and just sleep it off in the morning since I generally have nothing to do?

Changing to at night may be the better option. Take it just before you go the sleep, but DON'T forget to do so to avoid waking with withdrawal symptoms as venlafaxine has a very short half-life.

Are you weaning onto a higher dose, or is the 25mg your long term dose? If the latter then this is well below what most need for good results.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Smalm

  • Live everyday like it's your last for one day will be your last!
  • Hero Member
  • *****
  • Posts: 696
  • Country: us
  • Rec's: 5
  • Gender: Female
  • Mood: Happy
    Happy
  • treatment in progress, better life, no HA!
    • Poke This Member
Re: really drowsy now
« Reply #2 on: July 02, 2014, 08:41:10 PM »
insights I am starting off on this dose, then if it dosen't work I will tell my doctor when I go to see her in about two weeks and she will put me on a higher dose if this dose dosen't work.
Bookmark and Share
On medication, which is doing great! I love the major improvements it has made for me and he people around me for when I have anxiety I make others suffer, but not anymore!

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
678 Views
Last post September 25, 2009, 03:39:18 PM
by speedfreakadelic
8 Replies
2748 Views
Last post March 12, 2010, 07:41:47 PM
by loveautumn021
1 Replies
509 Views
Last post March 16, 2013, 01:20:09 AM
by Angelofworry

anything